# SDR HEEA107922

- Difficulty date: January 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 5,296 hours
- Engine: Ge CT72A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Packing
- Part number: J221P026
- Part serial: NA
- Condition: Cut
- Location: Chip Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT NR 2 ENGINE OIL PRESSURE DECREASED TO APPROXIMATELY 15 PSI OVER ABOUT 60 SECONDS.  ENGINE OIL PRESSURE EMERGENCY PROCEDURE WAS PERFORMED.  AIRCRAFT DIVERTED FOR OEI LANDING.  MAINTENANCE FOUND A CUT PACKING ON THE ENGINE  CHIP PLUG ALLOWING THE LOSS OF ENGINE OIL.  ENGINE WAS REPLACED AS A PRECAUTION DUE TO OPERATION WITH LOW OIL PRESSURE.
